It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


interestingly, i have recently had the exact same issues you are speaking about... i am 28 years old, very active and in good shape, an occasional smoker and am overall very healthy. i stopped my pill (alesse) about two weeks ago and within 5 days or so, i experienced what i believed to be a major anxiety attack. my vision was strange, i was exceptionally dizzy and was shaking, i felt feelings of agorophobia (i was out of the country and was in a public plaza) and general fear (which i attributed to feeling these physical manifestations i had not experienced before). these severe symptoms lasted for about an hour but less intense side affects have remained and still exist. i also visited the doctor who did a full physical and a great deal of blood work, finding nothing wrong. he chalked the issues up to anxiety disorder and recommended zoloft as well.

i am currently awaiting some answers from my gyn regarding this matter and am seeing psychological counsel regarding whether zoloft is truly what is necessary... i have a feeling this could be birth control pill related for sure and am very apprehensive about taking another daily medication unless absolutely necessary. if i am able to find anymore information regarding this matter, i will certainly keep you posted.





All times are GMT -7. The time now is 06:46 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!